Oklahoma, 2024Excessive Heat and Heat in Oklahoma, August 6 to 8, 2024
August 6 to 8, 2024 · NWS OUN · 82 events in 47 counties and zones
Hot temperatures and high humidity combined to create dangerous heat indices (in excess of 105 to 110-degrees) across the western two-thirds of Oklahoma during the afternoon and evening of 6th to 8th.
Every event with a place to put it; 82 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 82
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Hot temperatures and high humidity combined to create dangerous heat indices (in excess of 105 to 110-degrees) across the western two-thirds of Oklahoma during the afternoon and evening of 6th to 8th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Aug 6, 10:19 AM CST, 41 minutes earlier.
Area forecast discussion, Aug 6, 10:19 AM CST, 41 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1119 AM CDT Tue Aug 6 2024
...New AVIATION...
.SHORT TERM...
(Today and tonight)
Issued at 430 AM CDT Tue Aug 6 2024
Temperatures climb a little more today and we are now getting
into Heat Advisory numbers. No changes planned to the area of the
Heat Advisory this morning. The heat index values look to maximize
in the post-harvest wheat belt of north central Oklahoma where
temperatures typically run warm in the summer, combined with
higher dewpoints and moisture pooling near the weak surface
boundary that is expected to slide into the area today. Heat index
values will approach and perhaps even hit 105 in parts of
southwestern Oklahoma and western north Texas, but the readings
near 105 will likely be more isolated and will not add a Heat
Advisory for these area with this forecast package.
There are a couple of things to keep in mind with the heat.
Although not part of Heat Index calculations (although it does
contribute to Wet Bulb Globe temperatures), but winds will be
light today as the pressure gradient relaxes near the weakening
front. So the wind will not contribute much to helping keep people
cool. So the Wet Bulb Globe Temperature Risk calculations show
heat-related High Risk across almost all of the forecast area and
even some Extreme Risk across parts of north central Oklahoma
today.
The other issue from the forecast perspective is the forecast
afternoon dewpoints (which then go into RH and Heat Index
calculations). The NBM is again very much on the high side of the
guidance envelope being pulled higher by the NBM's bias-correction
calculations. But this seems reasonable given the dewpoints have
remained higher in recent days. The GFS dewpoints are
exceptionally low around here. Even the 00Z GFS surface dewpoint
initialization was 5 to 10 degrees too low compared to the actual
00Z obs through much of the forecast area, so that does not give
much optimism about its forecast going forward.
Overall did not deviate from the NBM for today and tonight.
&&
.LONG TERM...
(Wednesday through Monday)
Issued at 430 AM CDT Tue Aug 6 2024
Temperatures:
At least two more days of high heat are expected Wednesday and
Thursday, with the heat likely persisting in the south into Friday
as well. Although there may be some exceptions in the north,
temperatures increase both Wednesday and Thursday and Heat
Advisories will very likely be needed across a larger area on each
day. The models are more aggressive in beginning to bring some
cooler air into the area on Friday and forecast highs have cooled
quite a bit in northwestern Oklahoma for Friday afternoon. The
front is forecast to move through southern Oklahoma and north
Texas late Friday finally bringing cooler high temperatures to
those areas for Saturday. But this relief from the heat looks to
be short-lived as temperatures climb again early next week.
Precipitation:
With the front in the area on Thursday night/Friday, and the
upslope low-level flow north of the front into the central High
Plains, we will have some potential of showers/storms late this
week, mainly across the northern half of Oklahoma and mainly in
the overnight/early morning hours.
Fire Weather:
Elevated fire weather conditions are expected both Wednesday and
Thursday afternoons across western Oklahoma and some areas of
western north Texas where humidity will be the lowest (less than
20 percent). The wind is not expected to be too strong on these
days, but the drying vegetation and the increase in ERC (Energy
Release Component) values will contribute to some elevated
wildfire risk on Wednesday and Thursday afternoons in the west.
&&
.AVIATION...
(18Z TAFS)
Issued at 1104 AM CDT Tue Aug 6 2024
VFR conditions to continue.
Light and variable winds will continue this afternoon and tonight
across much of the area with some afternoon cu.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 101 72 101 74 / 0 0 0 0
Hobart OK 103 72 105 75 / 0 0 0 0
Wichita Falls TX 104 75 106 76 / 0 0 0 0
Gage OK 101 69 105 73 / 0 0 0 0
Ponca City OK 101 67 98 72 / 0 0 0 0
Durant OK 101 75 104 74 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 9 PM CDT this evening for OKZ007-008-012-013-
018>020.
TX...None.
&&
SHORT TERM...26
LONG TERM....26
AVIATION...30Hazardous weather outlook, Aug 6, 4:01 AM CST, 6 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
501 AM CDT Tue Aug 6 2024
OKZ004>048-050>052-TXZ083>090-071015-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
501 AM CDT Tue Aug 6 2024
This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.
.DAY ONE...Today and Tonight...
.Heat...
Temperatures and heat index values in the triple digits are
expected this afternoon, with heat index readings above 105 in
north central Oklahoma.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday...
.Heat...
Heat index values will be between 100 and 110 degrees throughout
the area on Wednesday and Thursday afternoons. The hot conditions
will persist in southern Oklahoma and north Texas on Friday
afternoon.
.Fire weather...
Elevated fire weather conditions are expected on Wednesday and
Thursday afternoons across portions of western Oklahoma and
western north Texas due to the hot temperatures, low humidity and
dry vegetation.
.Thunderstorms...
There is a chance of thunderstorms overnight and early in the
morning across northern Oklahoma each night beginning Thursday
night.
Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.
Heat, Custer
- When
- August 6, 11:00 AM CST to 8:00 PM CST
- Where
- Custer forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
Heat, Dewey
- When
- August 6, 11:00 AM CST to 8:00 PM CST
- Where
- Dewey forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
Heat, Garfield
- When
- August 6, 11:00 AM CST to 8:00 PM CST
- Where
- Garfield forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Heat, Grady
- When
- August 6, 11:00 AM CST to 8:00 PM CST
- Where
- Grady forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Heat, Grant
- When
- August 6, 11:00 AM CST to 8:00 PM CST
- Where
- Grant forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Heat, Greer
- When
- August 6, 11:00 AM CST to 8:00 PM CST
- Where
- Greer forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Heat, Harmon
- When
- August 6, 11:00 AM CST to 8:00 PM CST
- Where
- Harmon forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
Heat, Jackson
- When
- August 6, 11:00 AM CST to 8:00 PM CST
- Where
- Jackson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Heat, Jefferson
- When
- August 6, 11:00 AM CST to 8:00 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Heat, Kay
- When
- August 6, 11:00 AM CST to 8:00 PM CST
- Where
- Kay forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Heat, Kingfisher
- When
- August 6, 11:00 AM CST to 8:00 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Heat, Lincoln
- When
- August 6, 11:00 AM CST to 8:00 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Heat, Logan
- When
- August 6, 11:00 AM CST to 8:00 PM CST
- Where
- Logan forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Heat, Major
- When
- August 6, 11:00 AM CST to 8:00 PM CST
- Where
- Major forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
Heat, McClain
- When
- August 6, 11:00 AM CST to 8:00 PM CST
- Where
- McClain forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Heat, Noble
- When
- August 6, 11:00 AM CST to 8:00 PM CST
- Where
- Noble forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Heat, Payne
- When
- August 6, 11:00 AM CST to 8:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Heat, Tillman
- When
- August 6, 11:00 AM CST to 8:00 PM CST
- Where
- Tillman forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Heat, Alfalfa
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Alfalfa forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
Heat, Atoka
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Atoka forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
Heat, Beckham
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Beckham forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
Heat, Blaine
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Blaine forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
Heat, Bryan
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Bryan forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Heat, Caddo
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Caddo forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Heat, Canadian
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Canadian forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Heat, Carter
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Carter forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Heat, Cleveland
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Heat, Coal
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Coal forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Heat, Comanche
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Comanche forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
Heat, Cotton
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Cotton forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
Heat, Custer
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Custer forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
Heat, Dewey
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Dewey forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
Heat, Ellis
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Ellis forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
Heat, Garfield
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Garfield forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Heat, Garvin
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Garvin forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Heat, Grady
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Grady forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Heat, Greer
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Greer forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Heat, Harmon
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Harmon forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
Heat, Harper
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Harper forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.789, -99.667 (the zone’s center; the record gives no point)
Heat, Hughes
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Hughes forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Heat, Jackson
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Jackson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Heat, Jefferson
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Heat, Johnston
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Johnston forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Heat, Kiowa
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Kiowa forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
Heat, Logan
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Logan forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Heat, Love
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Love forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Heat, Marshall
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Marshall forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Heat, McClain
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- McClain forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Heat, Murray
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Murray forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Heat, Oklahoma
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Heat, Payne
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Heat, Pontotoc
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Heat, Pottawatomie
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Heat, Seminole
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Seminole forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Heat, Stephens
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Heat, Tillman
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Tillman forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Heat, Washita
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Washita forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
Heat, Woodward
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Woodward forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.423, -99.265 (the zone’s center; the record gives no point)
Excessive Heat, Kingfisher
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Excessive Heat, Major
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Major forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
Excessive Heat, Woods
- When
- August 7, 11:00 AM CST to 8:00 PM CST
- Where
- Woods forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
Heat, Bryan
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Bryan forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Heat, Caddo
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Caddo forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Heat, Carter
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Carter forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Heat, Coal
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Coal forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Heat, Cotton
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Cotton forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
Heat, Garvin
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Garvin forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Heat, Grady
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Grady forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Heat, Greer
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Greer forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Heat, Harmon
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Harmon forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
Heat, Jackson
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Jackson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Heat, Johnston
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Johnston forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Heat, Kiowa
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Kiowa forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
Heat, Love
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Love forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Heat, McClain
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- McClain forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Heat, Murray
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Murray forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Heat, Pontotoc
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Heat, Stephens
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Heat, Tillman
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Tillman forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Excessive Heat, Atoka
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Atoka forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
Excessive Heat, Jefferson
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Excessive Heat, Marshall
- When
- August 8, 11:00 AM CST to 8:00 PM CST
- Where
- Marshall forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
- Excessive Heat
- Heat at or above the local excessive heat warning criteria, or heat that caused deaths.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Ohio, August 6, 2024$3.0 million · EF1 · 127 events
- Tornado and Flash Flooding in Pennsylvania, August 6, 2024$8.2 million · 1.75 in hail · 86 events
- Rip Current in Indiana, August 6, 20241 death · 3 injured · 1 event
- Hail and Damaging Winds in North Dakota, August 6, 2024$832,000 · 2.5 in hail · 21 events
- Tornado and Damaging Wind in Michigan, August 6, 2024$1,000 · EF2 · 2 events
- Tornadoes and Flash Flooding in North Carolina, August 6 to 9, 2024$69,000 · EF0 · 37 events
- Flash Flooding and Hail in New Jersey, August 6, 2024$110,000 · 1 in hail · 20 events
- Tropical Storm and Flash Flooding in South Carolina, August 6 to 9, 2024$56,000 · 30 events
- Flash Flooding in Pennsylvania, August 6, 2024$120,000 · 3 events
- Flash Flood and Dust Storm in Arizona, August 6 to 7, 2024$68,000 · 61 kt wind · 7 events
- Damaging Winds in Michigan, August 6, 2024$65,000 · 52 kt wind · 3 events
- Flash Flood and Damaging Wind in Arizona, August 6, 2024$35,000 · 65 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1209671, 1209672, 1209673, 1209674, 1209675, 1209676, 1209677, 1209678, 1209679, 1209680, 1209681, 1209682, 1209683, 1209684, 1209685, 1209686, 1209687, 1209688, 1209689, 1209690, 1209691, 1209692, 1209693, 1209694, 1209695, 1209696, 1209697, 1209698, 1209699, 1209700, 1209701, 1209702, 1209703, 1209704, 1209705, 1209706, 1209707, 1209708, 1209709, 1209710, and more.